Deskriptive und induktive Eigenschaften zweier Streuungsmaße für nominale Merkmale




Professorship/Faculty: Statistics and Econometrics  
Authors: Vogel, Friedrich; Kiesl, Hans
Responsibility: Friedrich Vogel unter Mitarb. von Hans Kiesl
Title of the Journal: Jahrbücher für Nationalökonomie und Statistik : journal of economics and statistics
ISSN: 0021-4027
Year of publication: 2000
Volume: 220
Issue: 4
Pages / Size: 471-496
Source/Other editions: Jahrbücher für Nationalökonomie und Statistik : journal of economics and statistics. - 220 (2000), 4, S. 471 - 496 Feld Auflage: Gekürzte Fassung
Language(s): German
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/6831
Release Date: 24. September 2014